The Cauchy problem for second-order parabolic equations with increasing coefficients
Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1221-1224
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_6_a4,
author = {L. N. Prokopenko},
title = {The {Cauchy} problem for second-order parabolic equations with increasing coefficients},
journal = {Doklady Akademii Nauk},
pages = {1221--1224},
year = {1962},
volume = {144},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a4/}
}
L. N. Prokopenko. The Cauchy problem for second-order parabolic equations with increasing coefficients. Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1221-1224. http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a4/